# SDR AWXA200601428

- Difficulty date: July 24, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367160300000
- Condition: Delaminated
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND DAMAGE FLOOR BOARD NR 231 VF AT PASSENGER CABIN.  FLOORBOARD NR 231 VF WAS REPLACED IAW SRM 53-02-00 ZONE "A" PAR 8G 8H AND IRM 9701 REV. F.
